# SDR AALA202309056576

- Difficulty date: August 28, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 55,975 hours, 38,115 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: D5337062220600
- Condition: Worn
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING FORWARD LUG FACE WORN AT FR 42. REPLACED HINGE FITTING PER EA 347528.
